# SDR ASAA2024041849839

- Difficulty date: April 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727c-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL IS CORRODED @ STA727C+7 TO STA727I+13. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT L/H TRANSITION @ STA727C+7 TO 727I+13 IAW B737-800 SRM 53-00-53-1A-2.R.D. ORIG. THICKNESS: .040 IAW B737-800 SRM 53-60-53-OI-1 REMOVED: .007, REMAINING : .033 & IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.A.2 FABRICATED NEW AND INSTALLED IAW B737-800 SRM 53-00-53-2R-5.4.DOT REMOVED.
